The pathophysiology of the messenger RNA (mRNA) coronavirus disease 2019 (COVID-19) vaccine and the mechanism that causes autonomic nervous system dysfunction are discussed in this case report. The importance of this study is to confirm theories regarding the correlation between the COVID Vaccine and irregular and rapid heartbeats, known as postural orthostatic tachycardia syndrome. An examination of a 42-year-old male with tachycardia symptoms after receiving the vaccine has been conducted. Symptoms of his included dizziness, weariness, migraines, fatigue, and headaches. Examination of patient’s diagnostic tests had been observed in this study, allowing interconnection to be validated. My theory consists of an explanation of immunological responses regarding the COVID Vaccine nucleoside-modified mRNA and its relationship with SARS-COV-2 Spike protein. I believe the antibodies which develop in one’s body, lead to an elevated heart rate known as POTS (postural orthostatic tachycardia syndrome) through excess use and functionality of the cells.
Research Paper by Ronith C Bokkisam. Grade 11, Winter Park, Florida
#research #tachycardia #ronithBokkisam #vaccine